Skip to main content
Log in

Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture

  • Published:
Commentarii Mathematici Helvetici

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Kelley, J. L. andNamioka, I.,Linear Topological Spaces (1963).

  2. Pólya, G. andSchoenberg, I. J.,Remarks on de la Vallée Poussin means and convex conformal maps of the circle, Pacific J. Math.8 (1958), 295–334.

    Article  MATH  MathSciNet  Google Scholar 

  3. Pommerenke, Ch.,On starlike and convex functions, J. London Math. Soc.37 (1962), 209–224.

    Article  MATH  MathSciNet  Google Scholar 

  4. —,On close-to-convex analytic functions, Trans. Amer. Math. Soc.114 (1965), 176–186.

    Article  MATH  MathSciNet  Google Scholar 

  5. Robertson, M. S.,Analytic functions starlike in one direction, Amer. J. Math.58 (1936), 465–472.

    Article  MathSciNet  Google Scholar 

  6. Ruscheweyh,Über die Faltung schlichter Funktionen, Math., Z.128 (1972), 85–92.

    Article  MATH  MathSciNet  Google Scholar 

  7. Ruscheweyh,On the radius of univalence of the partial sums of convex functions, Bull. London Math. Soc. (to appear).

  8. Ruscheweyh, St. andWirths, K. J.,Über die Faltung schlichter Funktionen II, Math. Z. (to appear).

  9. Ruscheweyh, St.,Über die Koeffizienten spezieller schlichter Polynome, Ann. Pol. Math. (to appear in Vol. 30).

  10. Sheill-Small, T.,On convex univalent functions, J. London. Math. Soc. (2) (1969), 483–492.

    Article  Google Scholar 

  11. Suffridge, T. J.,Convolutions of convex functions, J. Math. Mech.15 (1966), 795–804.

    MATH  MathSciNet  Google Scholar 

  12. —,Some remarks on convex maps of the unit disc, Duke Math J.37 (1970) 775–777.

    Article  MATH  MathSciNet  Google Scholar 

  13. Wilf, H. S.,Subordinating factor sequences for convex maps of the unit circle, Proc. Amer. Math. Soc.12 (1961) 689–693.

    Article  MATH  MathSciNet  Google Scholar 

Download references

Authors

Additional information

This work was done whilst the second author was on leave from the University of York, England, and was a guest of the University of Bonn, Germany, and was supported by the Sonderforschungsbereich 40 (Theoretische Mathematik), Bonn.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Ruscheweyh, S., Sheil-Small, T. Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture. Commentarii Mathematici Helvetici 48, 119–135 (1973). https://doi.org/10.1007/BF02566116

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02566116

Keywords

Navigation